MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE CAGE GLENOID M, POST AUG, RIGHT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE CAGE GLENOID M, POST AUG, RIGHT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 314-13-33
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/21/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Approximately 5 years 3 months after initial right tsa, the patient experienced increasing pain over 2 years and aseptic glenoid loosening.The patient was revised to a standard total shoulder with a stemless and the outcome is considered resolved.The case report indicates that the event is not related to the device or to the procedure.
 
Additional Manufacturer Narrative
(d10) concomitants: 300-62-02 - stemless humeral comp integrip cage size 2: 5560425 310-60-53 - stemless humeral head extra short 53mm (beta): 5351235 319-01-32 - steinmann pin sterile 3.2mm x 178mm: 5500797.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: g3/g4, h6.The following sections were corrected: h6.Mdr section codes updated/corrected: b, c, d, g.The reason for the revision reported cannot be confirmed from the information provided but may be the result of an insufficient bond between the glenoid component and the bone, which led to aseptic (non-infected) glenoid loosening.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE CAGE GLENOID M, POST AUG, RIGHT
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key19629687
Report Number1038671-2024-02193
Device Sequence Number20599357
Product Code KWS
UDI-Device Identifier10885862201010
UDI-Public10885862201010
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K113309
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/10/2023
Device Catalogue Number314-13-33
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2024
Supplement Date Received by Manufacturer02/13/2025
Initial Report FDA Received Date06/27/2024
Supplement Report FDA Received Date02/14/2025
Date Device Manufactured12/12/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age67 YR
Patient SexMale
Patient Weight85 KG
Patient RaceWhite